advertisement
Question
Posted by: Nicole | 2010/04/28

Pregnancy Question

Hi there,
I''ve been on the pill (Minerva) for about 4 years now and stopped taking it December 2009. I had only period after that (10th Feb) and nothing since. My husband and i are trying for a baby but not having a regular cycle is kind of delaying things. Is there something I can take in order to regulate my cycles again so that i have a chance of ovulating and falling pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Not really. Give it another month and, if you don't have a period, see your gynaecologist to check what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2010/04/30

I Suggest you go and see a Gynae ....

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement